# SDR CALA0000395

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 88,250 hours, 14,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2 INCH CRACK IN RT WING TRAILING EDGE HINGE AT STA XORS 714.  THE HINGE WAS REPLACED IAW SRM 57-31-01.
